Alert archive / Kansas / River Flood Warnings in 2017

River Flood Warning 44, NWS Topeka, KS

October 7, 2017Marshall County, Kansas

NWS Topeka, KS issued this river flood warning at Oct 7, 2017, 3:34 AM CDT for Marshall County, Kansas. It took effect at Oct 7, 2017, 7:55 AM CDT. It was in force for 40 hr.

The area

The outline as issued.

The facts

Issued
Oct 7, 2017, 3:34 AM CDT (08:34 UTC)
In effect from
Oct 7, 2017, 7:55 AM CDT
Expired
Oct 8, 2017, 11:30 PM CDT
In force
40 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Marshall County, KS

The radar

The Topeka radar (KTWX), 80 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Blue River at Blue Rapids (BLRK1).

Action stage
21 ft
Minor stage
26 ft
Moderate stage
52 ft
Major stage
68 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06884700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

060 
WGUS43 KTOP 070834
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Topeka KS
334 AM CDT Sat Oct 7 2017

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-071634-
/O.NEW.KTOP.FL.W.0044.171007T1255Z-171009T0430Z/
/BLRK1.1.ER.171007T1255Z.171008T0000Z.171008T1630Z.NO/
334 AM CDT Sat Oct 7 2017

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Big Blue River near Blue Rapids.
* from this morning to Sunday evening.
* At  3:15 AM Saturday the stage was 23.7 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to 
  rise to near 27.9 feet by this evening.The river will fall below 
  flood stage by late Sunday morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$
5 follow-up statements
610 
WGUS83 KTOP 071459
FLSTOP
Flood Statement 
National Weather Service Topeka KS
959 AM CDT Sat Oct 7 2017

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-072259-
/O.EXT.KTOP.FL.W.0044.000000T0000Z-171009T0412Z/
/BLRK1.1.ER.171007T1345Z.171008T0000Z.171008T1612Z.NO/
959 AM CDT Sat Oct 7 2017

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until Sunday evening.
* At  9:15 AM Saturday the stage was 26.3 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 27.9 feet by this
  evening. The river will fall below flood stage late Sunday morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$
529 
WGUS83 KTOP 071928
FLSTOP
Flood Statement 
National Weather Service Topeka KS
228 PM CDT Sat Oct 7 2017

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-080328-
/O.EXT.KTOP.FL.W.0044.000000T0000Z-171009T0448Z/
/BLRK1.1.ER.171007T1345Z.171008T0000Z.171008T1648Z.NO/
228 PM CDT Sat Oct 7 2017

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until Sunday evening.
* At  1:15 PM Saturday the stage was 28.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 29.4 feet by this
  evening. The river will fall below flood stage late Sunday morning.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-080328-
/O.EXT.KTOP.FL.W.0045.171007T2223Z-171008T1400Z/
/CYCK1.1.ER.171007T2223Z.171008T0000Z.171008T0200Z.NO/
228 PM CDT Sat Oct 7 2017

The Flood Warning continues for
  The Republican River at Clay Center.
* until Sunday morning.
* At  2:15 PM Saturday the stage was 14.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 15.2 feet by this evening.The river will 
  fall below flood stage by tonight.
* Impact...At 15.0 feet...Lowland agricultural flooding occurs from 
  U.S. Highway 24 to Milford Lake.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
483 
WGUS83 KTOP 080148
FLSTOP
Flood Statement 
National Weather Service Topeka KS
848 PM CDT Sat Oct 7 2017

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-080948-
/O.EXT.KTOP.FL.W.0044.000000T0000Z-171009T0237Z/
/BLRK1.1.ER.171007T1345Z.171007T2315Z.171008T1437Z.NO/
848 PM CDT Sat Oct 7 2017

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until Sunday evening.
* At  8:15 PM Saturday the stage was 29.6 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Sunday morning.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC027-080948-
/O.EXT.KTOP.FL.W.0045.000000T0000Z-171008T1500Z/
/CYCK1.1.ER.171007T2107Z.171008T0100Z.171008T0300Z.NO/
848 PM CDT Sat Oct 7 2017

The Flood Warning continues for
  The Republican River at Clay Center.
* until Sunday morning.
* At  8:30 PM Saturday the stage was 15.3 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  tonight.
* Impact...At 15.0 feet...Lowland agricultural flooding occurs from 
  U.S. Highway 24 to Milford Lake.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$
214 
WGUS83 KTOP 080844
FLSTOP
Flood Statement 
National Weather Service Topeka KS
344 AM CDT Sun Oct 8 2017

...The Flood Warning is cancelled for the following stream in 
Kansas...

  Republican River at Clay Center affecting Clay County

...The Flood Warning continues for the following stream in Kansas..

  Big Blue River near Blue Rapids affecting Marshall County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-081644-
/O.CON.KTOP.FL.W.0044.000000T0000Z-171009T0237Z/
/BLRK1.1.ER.171007T1345Z.171007T2315Z.171008T1437Z.NO/
344 AM CDT Sun Oct 8 2017

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until this evening.
* At 3:15 AM Sunday the stage was 27.8 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669

$$

KSC027-080914-
/O.CAN.KTOP.FL.W.0045.000000T0000Z-171008T1500Z/
/CYCK1.1.ER.171007T2107Z.171008T0100Z.171008T0704Z.NO/
344 AM CDT Sun Oct 8 2017

The Flood Warning is cancelled for
  The Republican River at Clay Center.
* At 3:30 AM Sunday the stage was 14.9 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at 2:04 AM Sunday.
* Forecast...The river will continue to fall to 9.6 feet by Monday 
  morning.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706

$$
017 
WGUS83 KTOP 081456
FLSTOP
Flood Statement 
National Weather Service Topeka KS
956 AM CDT Sun Oct 8 2017

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Big Blue River near Blue Rapids affecting Marshall County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC117-081526-
/O.CAN.KTOP.FL.W.0044.000000T0000Z-171009T0237Z/
/BLRK1.1.ER.171007T1345Z.171007T2315Z.171008T1343Z.NO/
956 AM CDT Sun Oct 8 2017

The Flood Warning is cancelled for
  The Big Blue River near Blue Rapids.
* At  9:15 AM Sunday the stage was 25.8 feet.
* Flood stage is 26.0 feet.
* Fell below flood stage at  8:43 AM Sunday.
* Forecast...The river will continue to fall to 24.0 feet by Monday 
  morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Oct 7, 2:36 AM CDT, 58 minutes earlier.

Area forecast discussion, Oct 7, 2:36 AM CDT, 58 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
236 AM CDT Sat Oct 7 2017

.SHORT TERM...(Today and tonight)
Issued at 235 AM CDT Sat Oct 7 2017

Early this morning an upper level trough was moving east across
central NE and central KS, and will lift northeast into the Great
Lakes States by Tonight. The surface front was located from
southeast NE, south-southwest to east of MHK, then southward to east
of ICT. The front will slowly shift southeast of the CWA after 12Z.
There may be scattered rainshowers northwest of the front across
northeast and east central KS through the mid morning hours but as
the H5 trough lifts northeast of the plains by this afternoon any
lingering rainshowers should push northeast into MO and IA by the
late morning hours. Isentropic downglide on the back side of the
existing H5 trough will cause skies to clear from west to east
across the CWA during the mid and late morning hours.  West-
northwest surface winds will gradually back to the southwest during
the afternoon hours. Expect mostly sunny skies with highs in the
lower to mid 70s.

Skies will be clear tonight, and with a drier airmass in place,
overnight lows will drop into the lower 50s. A few areas may see
lows in the upper 40s. The moist ground may cause some patchy
shallow ground fog to develop towards sunrise in low-lying area and
along rivers and lakes.

.LONG TERM...(Sunday through Friday)
Issued at 235 AM CDT Sat Oct 7 2017

Broad cyclonic upper level flow will dominate the weather pattern
over the western 2/3rds of the CONUS at the start of the period
on Sunday morning with southerly surface flow in place ahead of a
developing boundary just to the NW of the CWA. The resultant WAA
will push H850 temps up into the +15 to +17 C range over NE Kansas
and surface highs around the 80 degree mark for Sunday. As the
pattern amplifies later in the day, a Front Range low will pull
E/SE towards the Oklahoma panhandle early Monday morning. Model
solutions have come into better agreement in the last 24 hours
with respect to the timing of this event--dragging the attendant
cold front through NE Kansas during the afternoon on Monday.

Strong 300-310K isentropic ascent along and behind the surface
front coupled with good kinematic support will fuel the
development of precip Monday evening. NAM bufr profiles do depict
600-900 J/kg of MUCAPE rooted above this omega max, which would
support thunderstorm development should the instability be
realized. Ample deep shear would also support any organized
updrafts. However, given how the presence of thunderstorms at all
will depend on subtle changes to the strength of the H850 warm
nose, only kept isolated thunder mentioned in the forecast for the
time being.

This inverted trough/cold front will push away from the area on
Tuesday morning with much cooler air filtering into the region.
H850 temps will fall to around +6 C Tuesday afternoon with surface
high temps struggling to get out of the 50s. A gradual warm up
ensues for the middle to latter part of the week with broad
southwesterly flow building downstream of a new longwave trough
over the western CONUS.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday night)
Issued at 1149 PM CDT Fri Oct 6 2017

MVFR to IFR cigs are expected at the terminals through 13Z then
gradually become VFR by 15Z. SHRA will keep vsbys down in the
mvfr to ifr categories with tsra expected at TOP and FOE through
11Z. Winds shift to the northwest behind the front then gradually
become west then decrease after 19Z. Clear skies are expected
after 18Z.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Gargan
LONG TERM...Skow
AVIATION...53
Hazardous weather outlook, Oct 7, 3:04 AM CDT, 30 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
304 AM CDT Sat Oct 7 2017

KSZ008>012-020>024-026-034>040-054>056-058-059-080815-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
304 AM CDT Sat Oct 7 2017

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Special weather statement, Oct 6, 9:47 PM CDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Topeka KS
947 PM CDT FRI OCT 6 2017

KSZ021>023-035-036-038-070330-
Wabaunsee-Geary-Clay-Pottawatomie-Dickinson-Riley-
947 PM CDT FRI OCT 6 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DICKINSON...GEARY...
RILEY...NORTHWESTERN WABAUNSEE...POTTAWATOMIE AND SOUTHEASTERN CLAY
COUNTIES UNTIL 1030 PM CDT...

At 947 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Leonardville to near Riley
to 5 miles west of Keats to near Junction City to 4 miles east of
Enterprise. Movement was east at 60 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Manhattan, Junction City, Wamego, Westmoreland, Blaine, Ogden,
Grandview Plaza, Chapman, Wakefield, Riley, Onaga, St. George,
Milford, Leonardville, Olsburg, Louisville, Randolph, Wheaton,
Milford Lake and Keats.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 1100 PM CDT for
central, north central, northeastern and east central Kansas.

LAT...LON 3954 9651 3952 9617 3942 9612 3925 9620
      3894 9643 3893 9708 3914 9699 3931 9704
TIME...MOT...LOC 0247Z 247DEG 54KT 3933 9694 3931 9686 3921 9682 3907
9686 3890 9703

Skow
Local storm report, Oct 6, 9:57 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
957 PM CDT FRI OCT 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     3 E RILEY               39.30N 96.77W
10/06/2017  E65 MPH          RILEY              KS   TRAINED SPOTTER

            65 MPH WIND ESTIMATED.

&&

CO
Local storm report, Oct 6, 10:14 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1014 PM CDT FRI OCT 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND GST     5 ENE KEATS             39.25N 96.62W
10/06/2017  M62 MPH          RILEY              KS   EMERGENCY MNGR

&&

CO
Local storm report, Oct 6, 10:56 PM CDT, 4 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
1056 PM CDT FRI OCT 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0957 PM     TSTM WND GST     5 ENE KEATS             39.25N 96.62W
10/06/2017  M62 MPH          RILEY              KS   EMERGENCY MNGR

0956 PM     TSTM WND GST     3 E RILEY               39.30N 96.77W
10/06/2017  E65 MPH          RILEY              KS   TRAINED SPOTTER

            65 MPH WIND ESTIMATED.

0800 PM     TSTM WND DMG     2 NNE CONCORDIA         39.60N 97.65W
10/06/2017                   CLOUD              KS   PUBLIC

            PROPERTY OWNER REPORTED NUMEROUS OAK LIMBS
            BLOWN DOWN 6 INCHES IN DIAMETER. TIME
            ESTIMATED BY RADAR.

0740 PM     TSTM WND GST     GLASCO                  39.36N 97.84W
10/06/2017  E60 MPH          CLOUD              KS   LAW ENFORCEMENT

1020 AM     HEAVY RAIN       MARYSVILLE              39.85N 96.64W
10/06/2017  M1.20 INCH       MARSHALL           KS   TRAINED SPOTTER

&&
Local storm report, Oct 6, 11:02 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1102 PM CDT FRI OCT 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     5 E OLSBURG             39.42N 96.52W
10/06/2017                   POTTAWATOMIE       KS   EMERGENCY MNGR

            WIND DAMAGE TO OUTBUILDING REPORTED. TREE
            LIMBS DOWN. RELAYED BY EM. TIME ESTIMATED BY
            RADAR.

&&
Local storm report, Oct 6, 11:15 PM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TOPEKA KS
1115 PM CDT FRI OCT 6 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1009 PM     TSTM WND DMG     5 E OLSBURG             39.42N 96.52W
10/06/2017                   POTTAWATOMIE       KS   EMERGENCY MNGR

            WIND DAMAGE TO OUTBUILDING REPORTED. TREE
            LIMBS DOWN. RELAYED BY EM. TIME ESTIMATED BY
            RADAR.

&&

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 6, 7:16 PM CDTTornado WarningTOPCloud, Ottawa29 min
Oct 6, 7:44 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa61 min
Oct 6, 7:49 PM CDTTornado WarningTOPCloud26 min
Oct 6, 8:21 PM CDTSevere Thunderstorm WarningTOPClay, Republic, Washington39 min
Oct 6, 8:44 PM CDTSpecial Weather StatementTOPWashington31 min
Oct 6, 8:56 PM CDTSevere Thunderstorm WarningTOPOttawa34 min
Oct 6, 9:17 PM CDTSpecial Weather StatementTOPClay, Dickinson, Geary, Riley28 min
Oct 6, 9:21 PM CDTTornado WarningTOPClay, Dickinson, Ottawa9 min
Oct 6, 9:47 PM CDTSpecial Weather StatementTOPGeary, Pottawatomie, Riley43 min
Oct 6, 9:55 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee35 min
Oct 6, 10:17 PM CDTSevere Thunderstorm WarningTOPJackson, Marshall, Nemaha, Pottawatomie28 min
Oct 7, 2:20 PM CDTRiver Flood WarningTOPClay19 hr

Nearby

River Flood Warnings in Kansas, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.